Covid-19 Vaccine side effects
@sail I wish I saw your post earlier. I started to have dizziness on 2/23, and felt a bit better this Thursday. I tried maneuver, which definitely made it worse. My brain is very foggy now, will go to see a ENT doctor this coming Wednesday.
I had the first Moderna vaccine shot 2/13 and woke up in middle of night to use bathroom. The room was spinning, I smashed into furniture and got all black and blue. I luckily did not fall. The dizziness abated a little but never completely went away. My cousin and his wife are both in the hospital after bad falls in the home (not COVID-related) and I became very wary of getting the second shot. It’s three weeks later and just got my doctor to agree that the second shot was inadvisable as he said I had “significant adverse effects.” I agree. I sent him this thread. So far there doesn’t appear to be anyone here who has really come back to normal. I’m also wary that dizziness was never acknowledged as a side effect to watch out for. No one seems to know why we are dizzy or what the prognosis or appropriate treatment is. Falling in the elderly is a game changer, and a bad fall can really ruin your life. I’m so disappointed this is not being discussed anywhere but here. I noticed just last week it began to be barely mentioned as a possible side effect. Thank God I found you or I would’ve worried I’d had a stroke or worse. I pray that this goes away for all of us but would not risk a second shot. It was encouraging to read here that the first shot alone gives a high degree of protection. Best wishes and prayers for everyone here.
So grateful to find this blog, as I felt like the Lone Ranger. I had my first covid vaccine on 2/22/21, and two days later began to come down with full blown covid symptoms...body aches, headache, breathing issues, fatigue, nausea , etc. I had a covid test, which was negative, so I went back to work. A day or so later, I woke up with a severe case of vertigo, so bad that I was rushed to the hospital. My symptoms mimicked a stroke....blood and neurological tests, however, ruled that out. I was sent home but did not improve. A few days later, my primary care doctor decided without seeing me that I probably had labrynthitis, an inflammation of the inner ear. They prescribed a strong drug called prednisone, which made me more nauseous. Today, I am still suffering from vertigo and am very frustrated. Prior to this, I was a very healthy 67 year old female with no medical problems. Yikes😬 !
I had my first dose of Moderna on January 15. I experienced tinnitus, dizziness, nausea, numbness in hands and a general “loopy” feeling. I assumed it was just my body coping. I found myself stumbling and nearly passing out once when standing up! I am 45 and generally healthy. The tinnitus, which I’ve never had before, increased by day 3 and HAS NOT STOPPED! Nearly 6 weeks later, 3 doc visits, prednisone and an antiviral and it won’t budge. I see an ENT next week but my PCP recommended I hold off on the 2nd dose for now. The other symptoms lasted about 2 weeks then slowly faded. Has anyone else had new onset of tinnitus post a Covid vaccine?
@sharonf mine lasted about 2 weeks then faded. I did not get the 2nd dose. Good luck!
My dizziness is much better, not completely gone but so much improved. I’m scheduled for the second dose this week and let’s see what happens.
@jong did it ever go away ? I’m due for a second shot next week
I'm about 3 1/2 weeks after my first dose of Pfizer vaccine. The vertigo started 7 days after that, and has continued in a mild form ever since. Sometimes I think it has gone, and I bend down to pick something up and notice that unpleasant feeling of the room moving. Just recently I had a sort of congested feeling in my head, like a sinus cold. I'd like to say that I'm gradually improving but I expect this to vary from one day to another. At night I avoid sleeping on my right side because that causes nystagmus - my eyes drift to the right continually and I can't sleep. I think we're all wondering how long this is likely to last and whether we should medicate ourselves or just put up with it. I would want to be clear of symptoms for a month before deciding that the vertigo has gone. I think I will have my second jab which is due mid April, to see whether it causes a recurrence.
Received one of the mRNA vaccines 1.5 weeks ago. I was fine for the first day n a half then wham the vertigo n brain fog and just feeling weird kicked in ( I have had BPPV for 30 years). It has been 8 days feeling as mentioned. I started taking antihistamine 2 days ago n this helps a bit.i am totally for vaccines but the side effects from this one make me feel like I am in a 737 during bad turbulence ( I avoid flying at all costs). I will get the second dose but not looking forward to continue feeling this turbulent flight feeling
Has anyone that has received any of the new Covid Vaccines, did you experience any increased dizziness or other symptoms?
Got 1st moderna vaccine 3/2. Really sore arm a couple of days. Felt achey all over for a day. Then vertigo started Friday and still have it. I have suffered from vertigo for 10 years. Usually spells subside after a day, but now day #3. Probably won't get 2nd vaccine dose. Curious to hear how long vertigo will last?
@dana1234 I haven’t had one yet, coming up this week so I will let you know.
Had 1st dose of Pfizer Feb 18th. Next morning woke up with severe dizziness, and nausea. Drank lots of water and took Advil. Symptoms subsided enough that I could function. Now three weeks later still have periods of vertigo when turning my head.
Suspected blood pressure, stoke, etc. but after reading this forum now suspect vaccine. I am 67 yr old female. No previous vertigo symptoms.
Think I will hold off on 2nd vaccine until vertigo heals or I get additional guidance.
@sarap Yes. I have developed tinnitus since the first shot, along with the other symptoms.
I had a bit of numbness after the 1st pfizer shot but nothing after the 2nd.
No side effects here!
I have had a patient who never had BPPV and developed BPPV 24 hours after her first vaccine of Pfizer and then it resolved. After her second vaccine the same thing happened. She was suspicious it was the vaccine and the mentioned it to her co-worker who got the same vaccine from the same lot and she had the same thing. I spoke with another PT in town and she had a patient with the same reaction. Maybe just a coincidence, but maybe not.
I evaluated a patient on Friday who developed a vestibular neuritis 5 days after the second vaccine.
I an interested to see if there are others seeing these coincidences.